Free help with homework

Why join Brainly?

  • ask questions about your assignment
  • get answers with explanations
  • find similar questions


The Brainliest Answer!
Chemotherapy drugs are powerful medications that attack rapidly growing cancer cells. Unfortunately, these drugs also attack other rapidly growing cells in your body — including those in your hair roots.Chemotherapy may cause hair loss all over your body — not just on your scalp. Sometimes your eyelash, eyebrow, armpit, pubic and other body hair also falls out. Some chemotherapy drugs are more likely than others to cause hair loss, and different doses can cause anything from a mere thinning to complete baldness.Talk to your doctor or nurse about the medication you'll be taking. Your doctor or nurse can tell you what to expect.Fortunately, most of the time hair loss from chemotherapy is temporary. You can expect to regrow your hair three to six months after your treatment ends, though your hair may temporarily be a different shade or texture.
2 5 2
thank you so much khushi that was very clear ......
your welcome
thnxx for marking as brainliest
The Brain
  • The Brain
  • Helper
Not sure about the answer?
Learn more with Brainly!
Having trouble with your homework?
Get free help!
  • 80% of questions are answered in under 10 minutes
  • Answers come with explanations, so that you can learn
  • Answer quality is ensured by our experts